MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C100020
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Codes Cardiac Arrest (1762); Non specific EKG/ECG Changes (1817); Pneumonia (2011); Heart Failure (2206); Anxiety (2328)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 17-feb-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown.Flow rate: unknown.Procedure: unknown.Cathplace: unknown.It was reported the pump infused too quickly (pump was to infuse over 48-hours and finished 24-hours early).The pharmacist stated the patient was admitted to the hospital for a "cardiac event" as a result of the pump infusing too quickly.Additional information received 30-jan-2020 stated the patient was admitted to the intensive care unit (icu) for heart failure, non sinus tachycardia (st) elevation myocardial infarction (mi) and pneumonia.The healthcare provider notes, "the cardiac symptoms occurred around the time the pump failed (infused too fast) coupled with [the] patients renal failure leading to toxicity." the device was located exterior of the patient clothing.The patient is reported to be extremely anxious due to the event.
 
Additional Manufacturer Narrative
All information reasonably known as of 07-apr-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
Fill volume: 99ml.Flow rate: 2ml/hr.

Brand Name
HOMEPUMP C-SERIES, 100 ML, 2 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9717970
Report Number2026095-2020-00026
Device Sequence Number18922824
Product Code MEB
UDI-Device Identifier10680651135619
UDI-Public10680651135619
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC100020
Device Catalogue Number101356105
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date02/17/2020
Supplement Report FDA Received Date04/08/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUROURACIL/ .9% NS
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient Weight94